# SDR DL73K030539

- Difficulty date: June 12, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- Aircraft time: 39,610 hours, 31,680 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 6546568553
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1016 PRESSURE BULKHEAD / OUTER CIRCUMFERENTIAL TEAR STRAP / STR5L TO 7L - BUCKLING:  THE SUBJECT STRAP WAS FOUND BUCKLED BETWEEN FASTENERS FROM THE BULKHEAD WEB SPLICE AT S-7L TO APPROXIMATELY S-6L.  THERE IS NO BUCKLING OR OIL CANNING OF THE BULKHEAD WEB.  THE TEAR STRAP IS M/F 0.025 INCH CLAD 2024-T3 SHEET.  DAL ER/.A 385240-14 INSTRUCTS TO CUTOUT THE DAMAGED TEAR STRAP, VISUALLY INSPECT THE SURROUNDING AREA, HFEC INSPECT FASTENERS IN THE AREA, AND INSTALL A REPLACEMENT SECTION OF TEAR STRAP FROM 0.032 INCH 2024-T3 CLAD SHEET.
